HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Full abstraction for non-deterministic and probabilistic extensions of PCF I: The angelic cases

Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-03189818
Contributor : Jean Goubault-Larrecq Connect in order to contact the contributor
Submitted on : Monday, April 5, 2021 - 9:25:45 AM
Last modification on : Monday, December 13, 2021 - 9:17:21 AM

Links full text

Identifiers

Citation

Jean Goubault-Larrecq. Full abstraction for non-deterministic and probabilistic extensions of PCF I: The angelic cases. Journal of Logical and Algebraic Methods in Programming, Elsevier, 2015, 84 (1), pp.155-184. ⟨10.1016/j.jlamp.2014.09.003⟩. ⟨hal-03189818⟩

Share

Metrics

Record views

23